# SDR 95ZZZM153

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Liner
- Condition: Hole
- Location: Bs 2160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO STATION 2160 SMALL HOLE IN BULKHEAD LEFT SIDE.  REPAIRED AS PER BOEING SRM 51-40-02.
